About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 169206, 6 pages
http://dx.doi.org/10.1155/2013/169206
Research Article

Weak and Strong Convergence Theorems for Strictly Pseudononspreading Mappings and Equilibrium Problem in Hilbert Spaces

College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 14 June 2013; Revised 10 August 2013; Accepted 24 August 2013

Academic Editor: Abdelghani Bellouquid

Copyright © 2013 Yun He Zhao and Shih-sen Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Kohsaka and W. Takahashi, “Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces,” Archiv der Mathematik, vol. 91, no. 2, pp. 166–177, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. Kohsaka and W. Takahashi, “Existence and approximation of fixed points of firmly nonexpansive-type mappings in Banach spaces,” SIAM Journal on Optimization, vol. 19, no. 2, pp. 824–835, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at MathSciNet
  4. M. O. Osilike and F. O. Isiogugu, “Weak and strong convergence theorems for nonspreading-type mappings in Hilbert spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 5, pp. 1814–1822, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S.-S. Chang, J. K. Kim, and X. R. Wang, “Modified block iterative algorithm for solving convex feasibility problems in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 869684, 14 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at MathSciNet
  7. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at MathSciNet
  8. T. Igarashi, W. Takahashi, and K. Tanaka, “Weak convergence theorems for nonspreading mappings and equilibrium problems,” in Nonlinear Analysis and Optimization, S. Akashi, W. Takaxashi, and T. Tanaka, Eds., pp. 75–85, Yokohama, Yokohama, Japan, 2009.
  9. S. Iemoto and W. Takahashi, “Approximating common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. e2082–e2089, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Kurokawa and W. Takahashi, “Weak and strong convergence theorems for nonspreading mappings in Hilbert spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 6, pp. 1562–1568, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. K. S. Kim, “Approximating common fixed points of nonspreading-type mappings and nonexpansive mappings in a Hilbert space,” Abstract and Applied Analysis, vol. 2012, Article ID 594218, 18 pages, 2012. View at MathSciNet
  12. L.-C. Ceng, S. Al-Homidan, Q. H. Ansari, and J.-C. Yao, “An iterative scheme for equilibrium problems and fixed point problems of strict pseudo-contraction mappings,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 967–974, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Wang, G. Marino, and Y.-C. Liou, “Strong convergence theorems for variational inequality, equilibrium and fixed point problems with applications,” Journal of Global Optimization, vol. 54, no. 1, pp. 155–171, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Qin, S. Y. Cho, and S. M. Kang, “An extragradient-type method for generalized equilibrium problems involving strictly pseudocontractive mappings,” Journal of Global Optimization, vol. 49, no. 4, pp. 679–693, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Shehu, “A new iterative scheme for a countable family of relatively nonexpansive mappings and an equilibrium problem in Banach spaces,” Journal of Global Optimization, vol. 54, no. 3, pp. 519–535, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. X. Qin, S. Y. Cho, and S. M. Kang, “Iterative algorithms for variational inequality and equilibrium problems with applications,” Journal of Global Optimization, vol. 48, no. 3, pp. 423–445, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Liu, “Strong convergence theorems for variational inequalities and relatively weak nonexpansive mappings,” Journal of Global Optimization, vol. 46, no. 3, pp. 319–329, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. U. Kamraksa and R. Wangkeeree, “Existence theorems and iterative approximation methods for generalized mixed equilibrium problems for a countable family of nonexpansive mappings,” Journal of Global Optimization, vol. 54, no. 1, pp. 27–46, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Moudafi, “Weak convergence theorems for nonexpansive mappings and equilibrium problems,” Journal of Nonlinear and Convex Analysis, vol. 9, no. 1, pp. 37–43, 2008. View at MathSciNet
  20. L.-C. Ceng and J.-C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S.-s. Chang, H. W. Joseph Lee, and C. K. Chan, “A new method for solving equilibrium problem fixed point problem and variational inequality problem with application to optimization,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 9, pp. 3307–3319, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. J. Cho, X. Qin, and J. I. Kang, “Convergence theorems based on hybrid methods for generalized equilibrium problems and fixed point problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 9, pp. 4203–4214, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Song and H. Wang, “Convergence of iterative algorithms for multivalued mappings in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 4, pp. 1547–1556, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  24. N. Shahzad and H. Zegeye, “On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 3-4, pp. 838–844, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. Eslamian and A. Abkar, “One-step iterative process for a finite family of multivalued mappings,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 105–111, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. Kangtunyakarn, “Convergence theorem of common fixed points for a family of nonspreading mappings in Hilbert space,” Optimization Letters, vol. 6, no. 5, pp. 957–961, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. G. Marino and H.-K. Xu, “Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 336–346, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  28. M. O. Osilike and D. I. Igbokwe, “Weak and strong convergence theorems for fixed points of pseudocontractions and solutions of monotone type operator equations,” Computers & Mathematics with Applications, vol. 40, no. 4-5, pp. 559–567, 2000. View at Publisher · View at Google Scholar · View at MathSciNet